# SDR DALA1121849878

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N787NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48149
- Aircraft time: 67,736 hours, 61,525 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Doubler
- Condition: Damaged
- Location: Floor Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN PAX CABIN RT FLOOR PNL 57 IS MISSING OLD BONDED REPAIR DOUBLER BETWEEN BS 541 AND BS 560.  REMOVED PNL FOR DAMAGE.  NDT PERFORMED.  NO CRACKS NOTED.  RECEIVED DOUBLER AND FILLER .032 AND .020 7075 T6 FILLER.  FABBED, LOCATED, DRILLED AND DEBURRED IAW DC9 SRM 51-10-2, 4.  INSTALLED IAW DC9 SRM 51-10-4.  RE-INSTALLED PANEL ON CARD 0590-4020-8M.
